# SDR EE4Y2021072913439

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 26,383 hours, 21,990 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031693401
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT RH WING, LEADING EGDE TRACK NUMBER 5 SKIN CUT OUT WITH CRACK.  THE SKIN DAMAGED WAS REPLACED PER EMB INSTRUCTIONS IAW 2021-020801 E-TRACK MESSAGE AND DRAWING 190-31693-401.
